Cycling up steep hills - feel as if I'm about to faint.
Hi. New member. 76 years old PM fitted two years ago.
Cycling is my favourite exercise 2-3 times a week, 25 miles a ride.
After having the PM fitted I took a few months off. Since starting again I have noticed that when I get to steep hills, after a short time I get a lot of pain/aching in my quadriceps followed very quickly by a feeling as if my head is about to explode. Stops very quickly and normalises after I reduce the effort.
I have had the PM upper limit increased to 130 at the recent check up but the problem still persists. The tech will not increase it further without a recommendation from the cardiologist, although prior to the PM I could go at around 150 max in exercise with no issues.
I wonder if my problems are caused by my heart having trouble pumping enough blood to my main cycling muscles for hills at 130 max and robbing my head thus causing the dizziness.
Apologies for the amateurish non-medical terminology as I have never really taken any interest in health matters, as long as I was OK.
You know you're wired when...
Trade secrets can be smuggled inside your device.
I wouldn't be here if it were not for this amazing technology inside of me.